# SDR UALA2012122107361

- Difficulty date: December 21, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 85,658 hours, 13,676 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1542650011
- Part serial: 2342A
- Condition: Faulty
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  7.5 UNITS OF LT TRIM NEEDED AND DURING CRUISE 4.5 UNITS LT TRIM NEEDED.   FOUND NR 6 SPOILER DROPS AFTER HYDRAULIC.  REMOVED DURING DROP TEST.  REPLACED NR 6 SPOILER ACTUATOR PER MM 27-61-02 .
